# SDR C2XA09SH394

- Difficulty date: October 31, 2009
- Submitted: October 31, 2009
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 25,927 hours, 19,347 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT ENGINE FRONT MOUNTING FLANGE HAS ON CORRODED (LEVEL 2 LOCAL) BOLT HOLE.  MAINTENANCE CLEANED, REAMED AND POLISHED ONE CORRODED HOLE AT RT ENGINE FRONT MOUNTING FLANGE IAW EMB-145 RR AE3007A; 72-25-30.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
